Alert archive / Texas / Gale Warnings in 2015
Gale Warning 3, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Jan 22, 2015, 9:58 PM CST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2015, 9:58 PM CST (03:58 UTC)
- Expired
- Jan 23, 2015, 6:00 PM CST
- In force
- 20 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
330 WHUS74 KBRO 230358 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 958 PM CST THU JAN 22 2015 ...STRONG WINDS AND HIGH SEAS IN WAKE OF COLD FRONT... .HIGH PRESSURE CONTINUES TO SURGE ACROSS THE AREA IN THE WAKE OF A COLD FRONT. THE SURGE OF HIGH PRESSURE WILL RESULT IN A TIGHT PRESSURE GRADIENT AND HIGH WINDS WITH BUILDING SEAS THROUGH FRIDAY. A FURTHER INCREASE IN WINDS IS EXPECTED EARLY FRIDAY MORNING GMZ150-170-231200- /O.UPG.KBRO.SC.Y.0009.000000T0000Z-150123T1200Z/ /O.NEW.KBRO.GL.W.0003.150123T0358Z-150124T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 958 PM CST THU JAN 22 2015 ...GALE WARNING IN EFFECT UNTIL 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST FRIDAY FOR GULF WATERS SOUTH OF PORT MANSFIELD. * WINDS AND WAVES: WINDS NORTH NORTHEAST 25 KNOTS GUSTING TO 36 KNOTS. WAVE HEIGHTS 8 TO 12 FEET. FREQUENT GALE FORCE GUSTS WILL BECOME MORE LIKELY AROUND 9 TO 10 AM FRIDAY AND PERSIST THROUGH MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-231200- /O.EXT.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 958 PM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CST FRIDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 6 PM CST FRIDAY. * WINDS: NORTH NORTHEAST 25 KNOTS GUSTING TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-231200- /O.EXT.KBRO.SC.Y.0009.000000T0000Z-150124T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 958 PM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST FRIDAY. * WINDS AND WAVES: WINDS NORTH NORTHEAST 25 KNOTS GUSTING TO 33 KNOTS. WAVE HEIGHTS 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JGG HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
495 WHUS74 KBRO 231224 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 624 AM CST FRI JAN 23 2015 ...VERY STRONG WINDS CONTINUE TO DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS THIS MORNING... .SURFACE HIGH PRESSURE ACROSS SOUTHWEST TEXAS AND LOW PRESSURE ACROSS THE NORTHEAST GULF OF MEXICO WILL PROVIDE A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GULF OF MEXICO TODAY. WINDS AND SEAS WILL CONTINUE TO INCREASE ACROSS THE LOWER TEXAS COASTAL WATERS LATER THIS MORNING AS A RESULT. GMZ150-170-232030- /O.CON.KBRO.GL.W.0003.000000T0000Z-150124T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 624 AM CST FRI JAN 23 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR 35 KNOTS. SEAS 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-232030- /O.CON.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 624 AM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-232030- /O.CON.KBRO.SC.Y.0009.000000T0000Z-150124T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 624 AM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS. SEAS 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
945 WHUS74 KBRO 232011 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 211 PM CST FRI JAN 23 2015 ...VERY STRONG WINDS CONTINUE ACROSS THE LOWER TEXAS COASTAL WATERS... .SURFACE HIGH PRESSURE ACROSS SOUTHWEST TEXAS AND LOW PRESSURE ACROSS THE NORTHEAST GULF OF MEXICO WILL PROVIDE A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GULF OF MEXICO. GMZ150-170-240415- /O.CON.KBRO.GL.W.0003.000000T0000Z-150124T0000Z/ /O.EXB.KBRO.SC.Y.0009.150124T0000Z-150124T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 211 PM CST FRI JAN 23 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR 40 KNOTS DECREASING TO 20 TO 30 KNOTS AFTER 6 PM. SEAS 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-240415- /O.EXT.KBRO.SC.Y.0009.000000T0000Z-150124T0900Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 211 PM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST SATURDAY. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS. SEAS 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-240000- /O.CON.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 211 PM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
214 WHUS74 KBRO 240014 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 614 PM CST FRI JAN 23 2015 ...VERY STRONG WINDS CONTINUE ACROSS THE LOWER TEXAS COASTAL WATERS... .THE SURFACE PRESSURE GRADIENT REMAINS TIGHT WITH STRONG NORTHWEST WINDS TO PERSIST FOR SEVERAL MORE HOURS. SURFACE HIGH PRESSURE ACROSS SOUTHWEST TEXAS TO SLOWLY MOVE CLOSER TO THE WESTERN GULF AS A STORM SYSTEM ACROSS THE NORTHEAST GULF OF TRACKS NORTHEAST. GMZ150-170-240900- /O.EXP.KBRO.GL.W.0003.000000T0000Z-150124T0000Z/ /O.CON.KBRO.SC.Y.0009.000000T0000Z-150124T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 614 PM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS GUSTS TO 30 KNOTS. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-240200- /O.EXP.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/ /O.NEW.KBRO.SI.Y.0005.150124T0014Z-150124T0200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 614 PM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. * WINDS: NORTHWEST WINDS AROUND 20 KNOTS. ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-240900- /O.CON.KBRO.SC.Y.0009.000000T0000Z-150124T0900Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 614 PM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Jan 22, 5:27 PM CST, 4 hours 31 minutes earlier.
Area forecast discussion, Jan 22, 5:27 PM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
527 PM CST THU JAN 22 2015
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...A GRADUAL DETERIORATION OF FLIGHT CONDITIONS IS
ANTICIPATED TONIGHT AS CIGS FALL FROM MVFR TO IFR BY MIDNIGHT
ACROSS MOST OF THE AREA. AREAS OF LIGHT RAIN AND DRIZZLE WILL ALSO
BE POSSIBLE BUT WILL LIKELY NOT BE PREVAILING OR POSE SIGNIFICANT
OPERATIONAL CONCERNS. POOR CONDITIONS ARE ANTICIPATED THROUGH THE
NIGHT SLOWLY IMPROVING THROUGH FRIDAY MORNING BEFORE CIGS RISE
THROUGH THE AFTERNOON LIKELY TO VFR LEVELS BY FRIDAY EVENING.
NORTHWESTERLY WINDS WILL BE PRETTY STEADY THROUGH AT LEAST THE
NEXT 21 HOURS OR SO BEFORE STARTING TO SETTLE DOWN. /68-JGG/
&&
.PREV DISCUSSION... /ISSUED 234 PM CST THU JAN 22 2015/
SHORT TERM /NOW THROUGH FRIDAY NIGHT/...A COLD FRONT HAS MOVED
THROUGH THE AREA...AND THROUGH TONIGHT OVERCAST SKIES WITH A
CHANCE OF LIGHT RAIN ARE FORECAST WITH MODERATE NORTHWEST WINDS
AND LOW TEMPERATURES IN THE MID 40S. A MID LEVEL LOW POSITIONED
ROUGHLY OVER SOUTHERN NEW MEXICO WILL BEGIN TO OPEN AND EJECT
ACROSS NORTH TEXAS. THE BRUNT OF THE UPPER LIFT WILL BE FOCUSED
NORTH OF THE CWA AND... WITH THE COLD LOW LEVEL AIR NOW FILTERING
INTO THE CWA...THE LOCAL DYNAMICS WILL BE PRIMARILY THAT OF OVER
RUNNING.
COLDER...DRIER AIR FROM UPSTREAM WILL MODIFY SOMEWHAT AS IT FILTERS
TOWARD DEEP SOUTH TX TONIGHT...RETAINING ITS DRIER CHARACTERISTICS.
THUS...RAIN CHANCES WILL DECREASE THROUGH TONIGHT AND FRIDAY. MAX
HIGH TEMPERATURES FRIDAY WILL BE MAINLY IN THE 50S UNDER MOSTLY CLDY
SKIES THOUGH. THE TROUGH AXIS WILL BE TRANSITING OVERHEAD BY AFTN...
WITH CLEARING SKIES FRIDAY NIGHT. LOW TEMPERATURES WILL DIP TO
AROUND 40 FOR MOST OF THE AREA BY SATURDAY MORNING...THOUGH WITH
VERY LIGHT NORTHWEST WINDS AS HIGH PRESSURE SPREADS OVER THE AREA.
LONG TERM /SATURDAY THROUGH THURSDAY/...LONG TERM CONDITIONS
REMAIN GENERALLY TRANQUIL AS THE REGION REMAINS UNDER RIDGING
ALOFT THROUGH THURSDAY. SFC HIGH PRESSURE REMAINS IN PLACE ACROSS
SOUTH TEXAS AND THE NW GULF THROUGH MONDAY...WITH A REINFORCING
SURGE JUST EDGING THE AREA ON TUESDAY. THE MAIN FORECAST ISSUE
RIGHT NOW IS HOW MUCH CLOUD COVER WILL BE REMAINING FOR SATURDAY
AND HIGH CLOUDINESS LATER THIS WEEK. MODELS HAVE BEEN A LITTLE
QUICKER WITH THE EXITING COLD FRONT AND SFC LOW PROGRESSING UP THE
EAST COAST. THIS SHOULD GET THE DRIER AIR INTO THE REGION BY
SATURDAY MORNING...WITH MODEL PROFILES SHOWING ONLY DEEPER
MOISTURE ALOFT IN THE HIGH CIRRUS RANGE. MOIRE MOISTURE WRAPPING
INTO THE REGION AROUND THE CUTOFF LOW OFF THE PACIFIC COAST WILL
ALLOW CIRRUS TO CONTINUE THROUGH THE REST OF THE WEEK. HIGHS ALL
WEEK WILL GENERALLY REACH THE 70S.
MARINE...
NOW THROUGH FRIDAY NIGHT...A COLD FRONT WILL MOVE ACROSS THE LOWER
TEXAS COAST THIS AFTERNOON...AND THE ASSOCIATED SURGE OF HIGH PRES
WILL CAUSE WINDS AND SEAS TO INCREASE THROUGH THE SHORT TERM. SMALL
CRAFT ADVISORY CONDITIONS POSTED THROUGH FRIDAY MORNING WILL MOST
LIKELY NEED TO BE EXTENDED THROUGH THE DAY AND POSSIBLY INTO FRIDAY
EVENING. A FEW GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OPEN
WATERS OF THE GULF THROUGH FRIDAY AFTERNOON...BUT GUSTS OF THAT
STRENGTH SHOULD BE SPORADIC AND A GALE WARNING IS NOT ANTICIPATED.
WAVE HEIGHTS WILL TOP OUT AT UP TO 12 OR 13 FEET THROUGH FRIDAY. A
SLOW IMPROVEMENT WILL OCCUR FRIDAY NIGHT AS HIGH PRESSURE SPREADS
OVER THE AREA.
SATURDAY THROUGH MONDAY...THE WEEKEND WILL BE A VERY TRANQUIL
PERIOD FOR MARINE CONCERNS...AS HIGH PRESSURE SETTLES INTO SOUTH
TEXAS AND THE WESTERN GULF...PROVIDING LIGHT OFFSHORE FLOW
THROUGH THE PERIOD. WEST TO NORTHWEST WINDS WILL GENERALLY REMAIN
10 KNOTS OR LESS...WITH SEAS OF 2 FEET OR LESS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 48 54 43 62 / 40 20 10 0
BROWNSVILLE 48 56 42 64 / 40 20 10 0
HARLINGEN 48 57 41 65 / 40 20 10 0
MCALLEN 48 58 41 65 / 40 20 10 0
RIO GRANDE CITY 47 58 39 65 / 30 20 0 0
SOUTH PADRE ISLAND 50 54 47 60 / 40 20 10 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 AM CST FRIDAY FOR GMZ130-
132-135.
SMALL CRAFT ADVISORY UNTIL 6 AM CST FRIDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
68/60Hazardous weather outlook, Jan 22, 4:34 PM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 434 PM CST THU JAN 22 2015 TXZ248>257-232245- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 434 PM CST THU JAN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. A MODERATE RISK OF RIP CURRENTS IS FORECAST AT AREA BEACHES TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ELEVATED RISK OF RIP CURRENTS IS FORECAST AT AREA BEACHES ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ130-132-135-150-155-170-175-232245- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 434 PM CST THU JAN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL LOWER TEXAS COASTAL WATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JGG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 3:34 AM CST | Wind Advisory | BRO | Kenedy | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.